# SDR JTAA20230803003

- Difficulty date: August 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N604AR
- Make and model: Casa C212CC
- Aircraft serial: 289
- Aircraft time: 26,285 hours, 39,916 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 212A04740001
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 26,285 hours, 39,916 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 1Y, 2Y, 4Y CPCP INSPECTION OF THE EMPENNAGE OF S/N 289 IT WAS FOUND 6 OUT OF 8 OF THE HORIZONTAL STABILIZER FITTINGS CRACKED. THE CRACKS WERE FOUND IN THE RADIUS OF ONE OF THE FITTINGS & FROM FASTNER TO FASTNER ON OTHERS.
